We describe the growth envelope of Besov and Triebel-Lizorkin spaces and with generalized smoothness, i.e.\ instead of the usual scalar regularity index we consider now the more general case of a sequence . We take under consideration the range of the parameters which, in analogy to the classical terminology, we call sub-critical.
Cite this article
M. Bricchi, Susana D. Moura, Complements on Growth Envelopes of Spaces with Generalized Smoothness in the Sub-Critical Case. Z. Anal. Anwend. 22 (2003), no. 2, pp. 383–398DOI 10.4171/ZAA/1151